| Catalog Number |
10016073 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It is reported flow issues-backflow with bd secondary set.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E4.The initial reporter also notified the fda on 29-jan-2026.Medwatch report is mw5183294.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
Additional information: mag continued to drip and backflow into primary ns bag, tubing clamped and channel/tubing and infusions removed/disconnected and replaced with new tubing, mag, ns and channel.Pt received infusion in a timely manner.